# SDR A6WA2019031946503

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 38,790 hours, 36,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Guide
- Part number: 601R14629111
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP, HINGE ARM FAIRING GUIDE AT WS220.00 INBOARD SIDE IS DEEP CHAFES.  REPLACED HINGE ARM FAIRING GUIDE IAW SRM 51-42-06.
